Hi I had sex with my girlfriend for a few times then I used I pill tablet for her for three times in successive months now she is facing problem of having menstrual cycle for two times in a month and in this month she didn't even got menstrual cycle. please help
Diploma in Gastroenterology, Diploma in Dermatology, BHMS
9 years experience
Ask Free Question
excessive use of i pill have lot of adverse effects.......... which results in in menstrual irregularities............ i suggest you to use nirodh instead of using contraceptive pills that is i pill.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment